Journal of the Mathematical Society of Japan

A generalization of H-surfaces and a certain duality

Atsushi FUJIOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 47, Number 1 (1995), 183-190.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227104514

Digital Object Identifier
doi:10.2969/jmsj/04710183

Mathematical Reviews number (MathSciNet)
MR1304196

Zentralblatt MATH identifier
0843.53008

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

FUJIOKA, Atsushi. A generalization of $H$ -surfaces and a certain duality. J. Math. Soc. Japan 47 (1995), no. 1, 183--190. doi:10.2969/jmsj/04710183. https://projecteuclid.org/euclid.jmsj/1227104514


Export citation